# SDR UALA2009113003687

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 37,024 hours, 14,336 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21209401
- Condition: Faulty
- Location: Cabin Oxygen Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 10DEF FAIL OXYGEN MASK DROP TEST.  PANEL DOES NOT OPEN.  SEATS 10DEF ARE CONSIDERED INOP.  REPLACED ACTUATOR ASSY PCN 649-2759, OPS CHECK PER AMM35-23-00-501, OPS GOOD.
